Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weakly ergodic homeomorphisms


Author: M. Sears
Journal: Proc. Amer. Math. Soc. 58 (1976), 319-324
MSC: Primary 54H20
MathSciNet review: 0407823
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss self-homeomorphisms whose only invariant realvalued continuous functions are constants. We investigate the structure and properties of such homeomorphisms and give various examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0407823-X
Keywords: Weakly ergodic, weakly minimal, ergodic
Article copyright: © Copyright 1976 American Mathematical Society